Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 80, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 14, 2011, 6:18 PM EDT for Columbia County, Hamilton County, Florida. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2011, 6:18 PM EDT (22:18 UTC)
- Expired
- May 14, 2011, 7:00 PM EDT
- In force
- 42 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Columbia County, FL, Hamilton County, FL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 6:35 PM EDT | TSTM WND DMG | 4 Ene Belmont, FL | NUMEROUS TREES DOWN ALONG U.S. HIGHWAY 441 IN NORTHERN SECTION OF COLUMBIA COUNTY. |
| May 14, 6:45 PM EDT | HAIL 1 | 11 Sw Fargo, FL | A NWS EMPLOYEE...WHO IS AN IMET AT THE HONEY PRAIRIE WILDFIRE...RECEIVED A REPORT OF QUARTER SIZED HAIL ALONG U.S. 441 SOUTH OF FARGO. THE TIME AND EXACT LOCATION WAS BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.3 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 356 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1083 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
579 WUUS52 KJAX 142218 SVRJAX FLC023-047-142300- /O.NEW.KJAX.SV.W.0080.110514T2218Z-110514T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 618 PM EDT SAT MAY 14 2011 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN COLUMBIA COUNTY IN NORTHERN FLORIDA NORTHEASTERN HAMILTON COUNTY IN NORTHERN FLORIDA * UNTIL 700 PM EDT * AT 618 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF BELMONT...OR 10 MILES EAST OF JASPER...AND MOVING EAST AT 20 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BELMONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 3061 8286 3058 8246 3037 8246 3048 8289 TIME...MOT...LOC 2218Z 282DEG 17KT 3055 8276 $$ HESS
2 follow-up statements
527
WWUS52 KJAX 142236
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
636 PM EDT SAT MAY 14 2011
FLC047-142246-
/O.CAN.KJAX.SV.W.0080.000000T0000Z-110514T2300Z/
HAMILTON FL-
636 PM EDT SAT MAY 14 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HAMILTON COUNTY
IS CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3060 8269 3058 8246 3037 8246 3042 8265
3044 8266 3046 8268 3047 8268 3048 8270
3049 8269 3052 8273 3054 8271 3056 8273
TIME...MOT...LOC 2236Z 282DEG 17KT 3053 8266
$$
FLC023-142300-
/O.CON.KJAX.SV.W.0080.000000T0000Z-110514T2300Z/
COLUMBIA FL-
636 PM EDT SAT MAY 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHEASTERN COLUMBIA COUNTY...
AT 636 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
NORTHWESTERN COLUMBIA COUNTY...OR 13 MILES SOUTHWEST OF FARGO...
MOVING EAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3060 8269 3058 8246 3037 8246 3042 8265
3044 8266 3046 8268 3047 8268 3048 8270
3049 8269 3052 8273 3054 8271 3056 8273
TIME...MOT...LOC 2236Z 282DEG 17KT 3053 8266
$$
HESS756
WWUS52 KJAX 142301
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
701 PM EDT SAT MAY 14 2011
FLC023-142311-
/O.EXP.KJAX.SV.W.0080.000000T0000Z-110514T2300Z/
COLUMBIA FL-
701 PM EDT SAT MAY 14 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COLUMBIA COUNTY
HAS EXPIRED...
ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO ONE HALF
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3060 8269 3058 8246 3037 8246 3042 8265
3044 8266 3046 8268 3047 8268 3048 8270
3049 8269 3052 8273 3054 8271 3056 8273
TIME...MOT...LOC 2236Z 282DEG 17KT 3053 8266
$$
HESSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 2:20 PM EDT, 3 hours 58 minutes earlier.
Area forecast discussion, May 14, 2:20 PM EDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 220 PM EDT SAT MAY 14 2011 .SHORT TERM...CONVECTION IS SWEEPING ACROSS THE FORECAST AREA WITH THE STRONGEST STORMS OVER COASTAL WATERS FROM ALTAMAHA SOUND TO NEAR ST. AUGUSTINE AND ALSO SOUTH OF I-10 CORRIDOR. LIGHTER CONVECTION CONTINUES OVER REMAINDER OF THE AREA. COLD FRONT IS OVER FL PANHANDLE WEST OF DESTIN. ISOLD STORMS ARE DEVELOPING ALONG AND AHEAD OF THE FRONT WHICH WILL COME THRU LATE TONIGHT. COOLER...BREEZY...AND LESS HUMID CONDITIONS EXPECTED FOR SUNDAY AND MONDAY. DRIER AIR WILL SPREAD OVER THE AREA SUNDAY RESULTING IN A PLEASANT DAY WITH MAX TEMPS IN THE 80S THEN LOWS IN THE 50S THE NEXT TWO NIGHTS. ANOTHER TROUGH WILL MOVE THROUGH ON MONDAY AS UPPER LOW MEANDERS IN CIRCLES NORTH OF THE AREA. COOL POCKET ALOFT MAY BE ENOUGH TO PRODUCE ISOLATED SHOWERS AND THUNDERSTORMS MONDAY AFTERNOON AND HELP KEEP MAX TEMPS IN THE 70S OVER SE GA RANGING TO MID 80S FOR THE SRN TIER. .LONG TERM...TUESDAY THROUGH SATURDAY...DRY AIR (PWATS<1") WRAPPING AROUND THE SOUTH SIDE OF UPPER LOW WILL KEEP POPS NIL THROUGH THE PERIOD. UPPER LOW WILL GRADUALLY SHIFT NORTH WITH RIDGE BUILDING OVER THE AREA FRIDAY AND SATURDAY AND PWATS INCREASE ABOVE AN INCH. TEMPERATURES WILL BE A FEW DEGREES BELOW CLIMO TUESDAY AND WEDNESDAY AND THEN WARM BACK TO NEAR CLIMO FOR THE END OF THE WEEK. && .AVIATION... SHOWERS AND STORMS WILL CONTINUE THIS AFTERNOON...WITH AREAL COVERAGE DECREASING BY 22Z. REDUCED CONDITIONS AND GUSTY WINDS CAN BE EXPECTED IN AND NEAR THESE STORMS. A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE REGION TONIGHT...WITH ANY REMAINING STORMS EXPECTED TO END AROUND SUNRISE SUNDAY. SOME LIGHT FOG WILL BE POSSIBLE EARLY SUNDAY...THEN VFR CONDITIONS ARE EXPECTED. && .MARINE... A COLD FRONT WILL MOVE SOUTHEAST ACROSS AREA WATERS EARLY SUNDAY. THIS FRONT IS ASSOCIATED WITH A BROAD LOW PRESSURE SYSTEM WHICH WILL BE HOLDING TO OUR NORTH OVER THE NEXT FEW DAYS. ANOTHER TROUGH OF LOW PRESSURE EXTENDING FROM THIS LOW WILL PASS SOUTHEAST ACROSS THE REGION MONDAY NIGHT INTO TUESDAY. OFFSHORE WINDS WILL BECOME ELEVATED AT TIMES THROUGH EARLY NEXT WEEK IN RESPONSE TO AFOREMENTIONED LOW AND FRONTS...ALTHOUGH THE OVERALL TREND WILL BE LOWERING SEAS AS NORTHEAST SWELLS SUBSIDE. && .FIREWX... RH VALUES WILL NEAR THE CRITICAL VALUE OF 35 PERCENT ACROSS THE SUWANNEE RIVER VALLEY IN NORTHEAST FLORIDA ON SUNDAY AND AGAIN ON MONDAY...HOWEVER NO HEADLINES AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... AMG 60 81 55 78 / 30 0 10 30 SSI 66 82 62 78 / 40 0 10 30 JAX 63 83 59 81 / 30 0 10 20 SGJ 67 83 62 80 / 40 0 10 20 GNV 64 84 58 81 / 30 0 10 20 OCF 65 85 59 82 / 30 0 10 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && TRABERT/STRUBLE/PRESNALL
Hazardous weather outlook, May 14, 4:22 AM EDT, 13 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 422 AM EDT SAT MAY 14 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-151000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 422 AM EDT SAT MAY 14 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON... ...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES... AN APPROACHING COLD FRONT AND UPPER TROUGH WILL PRODUCE SHOWERS AND THUNDERSTORMS OVER THE AREA...MAINLY THIS AFTERNOON AND EVENING. A FEW STORMS MAY BECOME STRONG THIS AFTERNOON AND PRODUCE SMALL HAIL AND STRONG WINDS. THERE WILL BE A MODERATE RISK OF RIP CURRENTS AT EAST COAST BEACHES DUE TO EASTERLY SWELLS. A LARGE WILDFIRE CONTINUES TO BURN SOUTH OF STEPHEN FOSTER STATE PARK TO NEAR THE FLORIDA-GEORGIA STATE LINE. THE SMOKE WILL DRIFT TO THE NORTHEAST TODAY TOWARDS HILLIARD...FOLKSTON...WOODBINE AND BRUNSWICK GEORGIA. VISIBILITY REDUCTIONS MAY OCCUR IN THESE AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A MODERATE RISK OF RIP CURRENTS WILL PERSIST INTO SUNDAY DUE TO EASTERLY SWELLS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON IF WATCHES OR WARNINGS ARE ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MZ
In the hours before
Local storm report, May 14, 4:50 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
450 PM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL 4 W STATENVILLE 30.70N 83.10W
05/14/2011 E0.75 INCH ECHOLS GA PUBLIC
&&
JHESSLocal storm report, May 14, 4:55 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
455 PM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 PM TSTM WND DMG 3 E OCEANWAY 30.46N 81.58W
05/14/2011 DUVAL FL EMERGENCY MNGR
*** 1 INJ *** EMERGENCY MANAGER REPORTED A TREE DOWN ON A
MOBILE HOME ON YELLOW BLUFF ROAD WHICH INJURED THE
RESIDENT.
&&
SEPLocal storm report, May 14, 5:00 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
500 PM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL 4 W STATENVILLE 30.70N 83.10W
05/14/2011 E0.25 INCH ECHOLS GA PUBLIC
THE PUBLIC REPORTED PEA TO DIME SIZED HAIL JUST WEST OF
STATENVILLE.
&&
PPSpecial weather statement, May 14, 5:18 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
518 PM EDT SAT MAY 14 2011
GAZ162-163-142200-
CLINCH-ECHOLS-
518 PM EDT SAT MAY 14 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CLINCH
AND ECHOLS COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 600 PM EDT...
AT 518 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 15 MILES WEST OF STATENVILLE...OR 6 MILES
SOUTH OF VALDOSTA...MOVING NORTHEAST AT 35 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND STATENVILLE...MAYDAY...
HOMERVILLE AND DU PONT THROUGH 600 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS
A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3080 8314 3081 8311 3083 8311 3083 8310
3086 8308 3086 8302 3088 8298 3102 8298
3111 8267 3059 8260 3062 8314
TIME...MOT...LOC 2118Z 245DEG 31KT 3078 8322
HESSSpecial weather statement, May 14, 5:43 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
543 PM EDT SAT MAY 14 2011
GAZ132-133-142230-
COFFEE-JEFF DAVIS-
543 PM EDT SAT MAY 14 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN JEFF
DAVIS AND NORTHERN COFFEE COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 630 PM EDT...
AT 544 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 11 MILES WEST OF AMBROSE...OR 4 MILES
NORTHEAST OF OCILLA...MOVING EAST AT 30 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND AMBROSE...BROXTON...
PRIDGEN...SNIPESVILLE AND DENTON THROUGH 630 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3169 8260 3153 8308 3161 8306 3165 8302
3168 8300 3178 8300 3179 8299 3179 8287
3182 8284 3184 8280 3186 8278 3186 8276
3190 8269
TIME...MOT...LOC 2144Z 249DEG 25KT 3166 8313
PETERSONSpecial weather statement, May 14, 6:02 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
602 PM EDT SAT MAY 14 2011
FLZ020-022-GAZ162-163-142245-
CLINCH-COLUMBIA-ECHOLS-HAMILTON-
602 PM EDT SAT MAY 14 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
CLINCH...ECHOLS...NORTHEASTERN COLUMBIA AND NORTHEASTERN HAMILTON
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 645 PM EDT...
AT 602 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 8 MILES NORTH OF JASPER...OR 8 MILES SOUTHEAST
OF STATENVILLE...MOVING EAST AT 20 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND JASPER...BELMONT...NEEDMORE AND FARGO
THROUGH 645 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3084 8298 3083 8249 3082 8248 3040 8246
3052 8306
TIME...MOT...LOC 2202Z 276DEG 18KT 3063 8292
HESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 11:08 AM EDT | Special Weather Statement | JAX | Alachua, Union | 37 min |
| May 14, 11:18 AM EDT | Special Weather Statement | JAX | Hamilton | 27 min |
| May 14, 11:26 AM EDT | Severe Thunderstorm Warning | JAX | Baker, Bradford, Columbia, Union | 49 min |
| May 14, 11:28 AM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton | 47 min |
| May 14, 11:42 AM EDT | Special Weather Statement | JAX | Bradford, Clay | 48 min |
| May 14, 12:03 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Bradford, Clay, Duval, Nassau | 42 min |
| May 14, 12:16 PM EDT | Special Weather Statement | JAX | Alachua, Gilchrist, Union | 29 min |
| May 14, 12:21 PM EDT | Special Weather Statement | JAX | Columbia | 39 min |
| May 14, 12:27 PM EDT | Special Weather Statement | JAX | Duval | 48 min |
| May 14, 12:30 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 21 min |
| May 14, 12:32 PM EDT | Special Marine Warning | JAX | 118 min | |
| May 14, 12:45 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 20 min |
| May 14, 12:48 PM EDT | Special Weather Statement | JAX | Bradford, Union | 42 min |
| May 14, 12:59 PM EDT | Special Weather Statement | JAX | Clay | 46 min |
| May 14, 1:14 PM EDT | Special Weather Statement | JAX | Duval | 31 min |
| May 14, 1:25 PM EDT | Special Weather Statement | JAX | Clay | 50 min |
| May 14, 1:28 PM EDT | Special Weather Statement | JAX | Bradford, Gilchrist | 47 min |
| May 14, 1:32 PM EDT | Special Weather Statement | JAX | Marion | 28 min |
| May 14, 1:43 PM EDT | Special Weather Statement | JAX | Saint Johns | 47 min |
| May 14, 1:53 PM EDT | Special Weather Statement | JAX | Alachua | 52 min |
| May 14, 2:13 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay, Marion, Putnam | 47 min |
| May 14, 2:29 PM EDT | Special Marine Warning | JAX | 77 min | |
| May 14, 2:50 PM EDT | Special Marine Warning | JAX | 115 min | |
| May 14, 2:55 PM EDT | Special Weather Statement | JAX | Alachua | 50 min |
| May 14, 3:15 PM EDT | Special Marine Warning | JAX | 38 min | |
| May 14, 3:30 PM EDT | Special Weather Statement | JAX | Marion | 45 min |
| May 14, 4:48 PM EDT | Special Marine Warning | JAX | 67 min | |
| May 14, 6:02 PM EDT | Special Weather Statement | JAX | Hamilton | 43 min |
| May 14, 6:28 PM EDT | Special Weather Statement | JAX | Hamilton | 47 min |
| May 14, 6:53 PM EDT | Special Weather Statement | JAX | Baker | 52 min |
| May 14, 6:59 PM EDT | Severe Thunderstorm Warning | JAX | Baker | 32 min |
| May 14, 7:11 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 49 min |
| May 14, 7:34 PM EDT | Special Weather Statement | JAX | Suwannee | 41 min |
| May 14, 7:40 PM EDT | Special Weather Statement | JAX | Baker | 50 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.